Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Watery discharge, bad odor from vagina after sex. Prescribed doxycycline. Pus like discharge, pelvic pain. Reason?

I m married. I had sex with another man. After a week, i noticed that there s a water-like discharge came from my vagina . It has a very bad odor, no itching, no burning. I went to my OB, she done a paptest, she told me to take doxycycline 3xdaily for a week, and albothy 7supp,every other night. My husband also took the doxy. Done with the med, i noticed that the discharge was gone. But before my period came, i noticed that there s a yellowish pus like discharge and pelvic pain . On my period there s a mucous that smells bad and a very sharp pain in my lower left abdomen. And n0w i m experiencing mild sore throat . What could this be?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello,
Thanks for posting your query on health care magic.

Your symptoms suggest that you may be suffering from Pelvic inflammatory disease(PID). You need to get a swab test done.
Treatment depends on the diagnosis. Continue taking doxycycline.
You may need to change antibiotics depending on culture and sensitivity report.
Hope this helps.
regards,
Dr Nilofer
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor